# SDR UALA2013012500473

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 52,708 hours, 21,091 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: A68793006
- Part serial: B1019
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBD SERVO VALVE FAILED OPS CHECK OF NEW UNIT.  REMOVED AND REPLACED SERVO VALVE, OPS CHECKED GOOD.
